# SDR DL757080337

- Difficulty date: February 9, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1644-1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 520R REPAIR SPLICE AT STA 1644-1654 IS CORRODED SEVERAL PLACES WITH A MISDRILLED HOLE.  FABRICATED SPLICE IAW SRM 51-10-02.
